# SDR A6WA201040448

- Difficulty date: June 17, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E RT THRUST REVERSER IS CRACKED AT THE 5:30 AND 6:30 POSITIONS.  REMOVED DAMAGE AND INSTALLED DOUBLERS IAW REO 601R-78-30-3999.
